| Model Number |
M0036181240 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
Event or Problem Description
It was reported that during the procedure, the coil (subject device) was attempted to insert, the resistance became stronger gradually, therefore, the coil (subject device) was removed and flushed within the microcatheter.Blood of the coil (subject device) was washed in a tray outside the patient' s body and attempted to reinsert the coil.At that time, the surgeon felt shape of the coil (subject device) was broken and considering it was stretched.The coil (subject device) was discontinued to used.The product was exchanged with the same new one and the procedure continued without clinical consequences to the patient.
Event or Problem Description
Additional Manufacturer Narrative
Section d4: expiration date: added.Section h4: manufacturing date: added.The device history record review confirms there is no indication that the device, labeling or packaging failed to meet its specifications when released.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.No additional information was provided from the customer regarding this event.It is possible a lack of continuous flush may have contributed to the event as the event description indicates blood had to be washed from the coil when it was removed however this cannot be confirmed as the coil was not returned.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported issues.